Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on derivations and skew-derivations on $ \mathcal{D}(M)$


Author: Tsuneo Suguri
Journal: Proc. Amer. Math. Soc. 54 (1976), 403-404
DOI: https://doi.org/10.1090/S0002-9939-1976-0391147-3
MathSciNet review: 0391147
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We give here the corrections of the Proposition of S. Kobayashi and K. Nomizu concerning the derivation and skew-derivation of the algebra of differential forms on a differentiable manifold.


References [Enhancements On Off] (What's this?)

  • [1] Alfred Frölicher and Albert Nijenhuis, Theory of vector-valued differential forms. I. Derivations of the graded ring of differential forms, Nederl. Akad. Wetensch. Proc. Ser. A. 59 = Indag. Math. 18 (1956), 338–359. MR 0082554
  • [2] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol. I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1996. Reprint of the 1963 original; A Wiley-Interscience Publication. MR 1393940
    Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol. II, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1996. Reprint of the 1969 original; A Wiley-Interscience Publication. MR 1393941
  • [3] Frank W. Warner, Foundations of differentiable manifolds and Lie groups, Scott, Foresman and Co., Glenview, Ill.-London, 1971. MR 0295244


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0391147-3
Keywords: Algebra of differential forms, derivation, skew-derivation
Article copyright: © Copyright 1976 American Mathematical Society